MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number ACROBAT-I POSITIONER
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that a acrobat-i positioner used for a coronary artery bypass procedure suction cup was stuck and cannot be used normally.A replacement device was used to complete the procedure.No harm to patient.
 
Additional Manufacturer Narrative
Trackwise id (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#; (b)(4) updated sections: b4, d10, e1, g4, g7, h2, h3, h6, h10 the device was returned to the factory for evaluation on (b)(6) 2022.An investigation was conducted on (b)(6) 2022.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed.A suction/vacuum strength test was performed per instructions of the vacuum leak test (mcv00001178 rev.A), using calibrated vacuum weight tlt (id: 14272; 2 lbs; due (b)(6) 2023) and calibrated pressure gauge (id: 14275; due (b)(6) 2023).The device passed the vacuum leak test, good vacuum was obtained and the baffle head was able to lift the weight.Based on the returned condition of the device and the results of the investigation the reported failure "suction failure" was not confirmed.The lot # 3000246620 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15887707
Report Number2242352-2022-00984
Device Sequence Number5099927
Product Code MWS
UDI-Device Identifier00607567700574
UDI-Public00607567700574
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2024
Device Model NumberACROBAT-I POSITIONER
Device Catalogue NumberC-XP-5000
Device Lot Number3000246620
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale